# SDR IPXA2024112675606

- Difficulty date: November 24, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 65,549 hours, 16,029 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO CRACKS GENERATING FROM ACCESS HOLE ON LEFT SIDE INBOARD FORE FLAP, OUTBOARD END , TOP LEADING EDGE SURFACE. ALL STEPS OF REPAIR EO-92183 CW
